# SDR IPXA2018111205853

- Difficulty date: October 18, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717035
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 3C,  AFT CARGO COMPARTMENT FLOORBOARD FLOORBEAM WAS CORRODED AROUND THE NUT PLATES, BS 1841, LBL 7 - LBL 22.  REPAIRED THE FLOORBEAM IAW EA 011-5310-A7527, REV IR, AND EO MD11-5310-70498-A.  MAJOR.
